# SDR ANCF20220309013

- Difficulty date: March 5, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N411AE
- Make and model: Airbus A320-214
- Aircraft serial: 4411
- Aircraft time: 28,020 hours, 17,016 cycles
- Engine: Cfmint CFM565B43
- Engine time: 25,787 hours, 15,930 cycles
- System (JASC): 2400 · Electrical Power System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PILOT REPORT
05.MAR.2022 WO 54'372'786 => ((AOG PRIORITY)   ELEC GEN 2 FAULT) - ELEC GEN 2 FAULT ECAM CAUTION CAME ON DURING TAKE OFF ROLL, REJECTED T/O WAS PERFORMED AND RESET WAS MADE SUSSESFULLY;   IN THE SECOND TAKE OFF THE ECAM WAS PRESENTED AGAIN, THE RESET WAS PERFORMED IN FLIGHT SATISFACTORY.
ACTION TAKEN
05.MAR.2022 => THIS ITEM IS DEFERRED TO DMI W.O 54372786 MEL 24-20-01-2 CAT "B"  MAINTENANCE ACTION WAS PERFORMED.   411AE-TSR-2022-03-115.
05.MAR.2022 => IN ACCORDANCE WITH TSM 24-20-00-810-915-A STEP 3-4 (A) FAILURE OF THE IDG 2 SERVO VALVE OR ITS WIRING WAS PERFORMED; RESISTANCE BETWEEN PINS B/1 AND B/2 WAS CHECKED AND WAS FOUND OUT LIMITS. NEXT STEP REPLACE IDG (4000XU)
09.MAR.2022 => IN ACCORDANCE WITH AMM 24-21-51-000/400-040B IDG 2 WAS REPLACED. TORQUE WRENCHES. P/N: QD2R200 S/N:0119092431 CAL DUE DATE: 22.OCT.2022 P/N: CTECH2FR100A  S/N: 0418800757 CAL DUE DATE: 23.MAR.2022 
09.MAR.22 => IN ACCORDANCE WITH AMM TASK 24-21-51-400-040-E STEP 4.B.(15) TO N. THE CONNECTION OF THE IDG (2) WAS PERFORMED 
09.MAR.22 => I.A.W AMM 71-00-00-710-006 IDLE CHECK WAS PERFORMED, OPERATIONAL TEST OF GEN 2 SATISFACTORY. NO LEAKS
